# SDR IPXA2021040267662

- Difficulty date: March 22, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0218501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H W/W MLG DOOR CYLINDER SUPPORT INTERCOSTAL IS CRACKED BETWEEN STA. 1441-1461, X=31.5 AND Z= -56.REPAIRED L/H W/W MLG DOOR CYLINDER SUPPORT INTERCOSTAL BETWEEN STA. 1441-1461, X=31.5 AND Z= -56 IAW SRM 53-40-12 REPAIR 3 FIG. 201. (MAJOR)
